Alert archive / California / Small Craft Advisories in 2017
Small Craft Advisory 119, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Nov 15, 2017, 7:05 PM PST. It was in force for 20 hr.
The area
The counties it named.
The facts
- Issued
- Nov 15, 2017, 7:05 PM PST (03:05 UTC)
- Expired
- Nov 16, 2017, 3:00 PM PST
- In force
- 20 hr
- Issued by
- NWS Eureka, CA
The text
As transmitted.
598 WHUS76 KEKA 160305 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 705 PM PST WED NOV 15 2017 PZZ450-160600- /O.EXP.KEKA.SR.W.0006.000000T0000Z-171116T0300Z/ /O.NEW.KEKA.GL.W.0052.171116T0305Z-171116T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 705 PM PST WED NOV 15 2017 ...GALE WARNING IN EFFECT UNTIL 10 PM PST THIS EVENING... ...STORM WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING, WHICH IS IN EFFECT UNTIL 10 PM PST THIS EVENING. * WINDS...S 20 TO 30 KT BECOMING WEST THIS EVENING. GUSTS TO 40 KT THIS EVENING. * WAVES...SEAS 11 TO 15 FT...SUBSIDING THROUGH THIS EVENING. THE WAVE CONSISTS OF SW 6 FT AT 7 SECONDS AND W 8 TO 10 FT AT 11 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ470-161115- /O.EXP.KEKA.GL.W.0051.000000T0000Z-171116T0300Z/ /O.NEW.KEKA.SC.Y.0119.171116T0305Z-171117T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 705 PM PST WED NOV 15 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST THURSDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 9 PM PST THURSDAY. * WINDS...SW 15 TO 25 KT WITH A FEW GUSTS TO 35 KT. * WAVES...SEAS 10 TO 13 FT...SUBSIDING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-161115- /O.EXP.KEKA.SR.W.0006.000000T0000Z-171116T0300Z/ /O.NEW.KEKA.SC.Y.0119.171116T0305Z-171116T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 705 PM PST WED NOV 15 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 AM PST THURSDAY... ...STORM WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 8 AM PST THURSDAY. * WINDS...S 15 TO 25 KT. LOCAL GUSTS TO 35 KT THIS EVENING. * WAVES...SEAS 8 TO 14 FT...SUBSIDING THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
5 follow-up statements
596 WHUS76 KEKA 160440 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 840 PM PST WED NOV 15 2017 PZZ450-160600- /O.CON.KEKA.GL.W.0052.000000T0000Z-171116T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 840 PM PST WED NOV 15 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 PM PST THIS EVENING... * WINDS...S 15 TO 25 KT BECOMING WEST THIS EVENING. GUSTS TO 35 KT THIS EVENING. * WAVES...SEAS 11 TO 15 FT...SUBSIDING THROUGH THIS EVENING. THE WAVE CONSISTS OF SW 6 FT AT 7 SECONDS AND W 8 TO 10 FT AT 11 SECONDS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ470-161245- /O.CON.KEKA.SC.Y.0119.000000T0000Z-171117T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 840 PM PST WED NOV 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THURSDAY... * WINDS...SW 15 TO 25 KT WITH A FEW GUSTS TO 35 KT. * WAVES...SEAS 10 TO 13 FT...SUBSIDING THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-161245- /O.CON.KEKA.SC.Y.0119.000000T0000Z-171116T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 840 PM PST WED NOV 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THURSDAY... * WINDS...S 15 TO 25 KT. LOCAL GUSTS TO 35 KT THIS EVENING. * WAVES...SEAS 8 TO 14 FT...SUBSIDING THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
790 WHUS76 KEKA 160607 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 1007 PM PST WED NOV 15 2017 PZZ450-161415- /O.EXP.KEKA.GL.W.0052.000000T0000Z-171116T0600Z/ /O.EXA.KEKA.SC.Y.0119.000000T0000Z-171117T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 1007 PM PST WED NOV 15 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM PST THURSDAY... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 9 PM PST THURSDAY. * WINDS...SW 10 TO 20. * WAVES...SEAS 9 TO 11 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ470-161415- /O.CON.KEKA.SC.Y.0119.000000T0000Z-171117T0500Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 1007 PM PST WED NOV 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THURSDAY... * WINDS...SW 10 TO 20 KT. * WAVES...SEAS 9 TO 12 FT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-161415- /O.CON.KEKA.SC.Y.0119.000000T0000Z-171116T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 1007 PM PST WED NOV 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THURSDAY... * WINDS...S 15 TO 25 KT. LOCAL GUSTS TO 35 KT THIS EVENING. * WAVES...SEAS 8 TO 14 FT...SUBSIDING THROUGH THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
225 WHUS76 KEKA 161057 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 257 AM PST THU NOV 16 2017 PZZ450-470-161900- /O.CON.KEKA.SC.Y.0119.000000T0000Z-171117T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 257 AM PST THU NOV 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...SW 10 TO 20. * WAVES...SEAS 9 TO 11 FT AND SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-475-161600- /O.CON.KEKA.SC.Y.0119.000000T0000Z-171116T1600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 257 AM PST THU NOV 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... * WAVES...SEAS 7 TO 10 FT AND SUBSIDING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
040 WHUS76 KEKA 161614 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 814 AM PST THU NOV 16 2017 PZZ455-475-162300- /O.EXP.KEKA.SC.Y.0119.000000T0000Z-171116T1600Z/ /O.NEW.KEKA.SC.Y.0120.171116T1614Z-171116T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 814 AM PST THU NOV 16 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... ...SMALL CRAFT ADVISORY HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A SMALL CRAFT ADVISORY, WHICH IS IN EFFECT UNTIL 3 PM PST THIS AFTERNOON. * WAVES...SEAS 7 TO 10 FT AND SUBSIDING THROUGH REST OF TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-470-170015- /O.CON.KEKA.SC.Y.0119.000000T0000Z-171117T0500Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 814 AM PST THU NOV 16 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... * WINDS...SW 10 TO 20 KT. * WAVES...SEAS 9 TO 11 FT AND SUBSIDING THROUGH REST OF TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS, ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
511 WHUS76 KEKA 162237 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 237 PM PST THU NOV 16 2017 PZZ455-475-162345- /O.EXP.KEKA.SC.Y.0120.000000T0000Z-171116T2300Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 237 PM PST THU NOV 16 2017 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM PST THIS AFTERNOON... THIS WILL BE THE FINAL STATEMENT ISSUED FOR THIS EVENT. $$ PZZ450-470-162345- /O.EXT.KEKA.SC.Y.0119.000000T0000Z-171116T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 237 PM PST THU NOV 16 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM PST THIS AFTERNOON... THIS WILL BE THE FINAL STATEMENT ISSUED FOR THIS EVENT. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Nov 15, 3:13 PM PST, 3 hours 52 minutes earlier.
Area forecast discussion, Nov 15, 3:13 PM PST, 3 hours 52 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
313 PM PST Wed Nov 15 2017
.SYNOPSIS...A strong front will yield gusty southerly winds and
widespread moderate to heavy rain this afternoon and evening.
Cooler air and showers will follow on Thursday, before drier
weather returns on Friday. Another storm will bring a threat for
strong winds and heavy rain late this weekend.
&&
.DISCUSSION...A cold upper-level low was located offshore from BC
Wednesday afternoon. A tight height gradient was located south of
the low, resulting in a ~130 kt 250 mb jet streak over WA/OR
(possibly coupled with a jetlet west of CA). Upper divergence and
ascent within the right entrance region of the jet streak was
interacting with a low-level east-west oriented baroclinic zone
positioned offshore from NRN CA. These features are yielding a
compact area of surface low pressure that is rapidly approaching
the coasts of Mendocino and Humboldt Counties (as of 22Z). Strong
winds, with gusts from 45-60 mph are forecast to spread across
coastal Mendocino and southwestern Humboldt Counties this
afternoon and evening, with strong wind gusts spreading north and
east through the early night time hours as the low moves onshore.
In addition, enhanced moisture flux occurring immediately south of
the low will favor moderate rainfall spreading east across
southern Mendocino County through this evening.
After the surface low weakens onshore tonight, a showery post
frontal regime will develop across the region. Strong
destabilization appears probable Thursday afternoon and night as
500 mb temperatures from -20 to -30 C enter the area. Steep lapse
rates, cold EL temperatures, and modest SBCAPE values from
100-200 J/kg combined with a passing upper wave will favor
isolated thunderstorms over the northern coastal waters and
adjacent coastline.
After Thursday night, showers are forecast to quickly dissipate
as large-scale subsidence develops with a building upper ridge.
Model guidance shows dry weather persisting through at least
Saturday. Thereafter, the GFS and ECMWF signal another rain event
Sunday afternoon into Monday.
&&
.AVIATION...Another weather system, accompanied by an approaching
coldfront, brought rain and strong winds to the region today.
Cigs and Vis were prevailing VFR into early afternoon with a few
periods of MVFR... mainly inland, including UKI where conditions
were a little more declined. So far into early afternoon, winds
have proven to be the more adverse airport hazard today with -ra
predominant through much of the afternoon. However, another batch
of light to moderate rain is expected across the region from mid-
afternoon to early evening with Cigs & Vis periodically dropping
into MVFR and/or briefly falling into IFR. Winds tapered somewhat
through early afternoon... but expect winds to ramp up through
early evening as the front finally pushes ashore. The threat of
LLWS will diminish as the front passes in the North near CEC. /TA
&&
.MARINE...Very active weather pattern today, as a compact low
pressure system is in the process of developing today. Have storm
force warning in effect for southern waters and northern inside
waters. Do expect wind gusts to 50 kt. Strongest winds will be
near Cape Mendocino. As the south winds go around the Cape, do
expect winds to accelerate. With very strong wind in the area, the
resultant seas will also be fairly steep. Do expect seas of up to
17 feet in the late afternoon. As the winds subside this evening,
do expect the wave to subside and become more gentle.
For details about the storm force wind gusts and very steep seas,
please refer to the Marine Weather Message (MWWEKA).
No changes were made to the forecast beyond tonight. Winds will
remain light to moderate southerly from tonight into Thursday. On
Thursday night, winds will be in the process of shifting to
northerly. Winds will then be coming in from the north through
Friday night. Saturday winds will shift back to the south and
continue through the rest of the forecast period. Forecast
confidence is low. NW California is on the south side of the storm
track. Any shift on the storm track can lead to a totally
different wind regime. But the pattern of frequent storm and
weather front passage will continue for the forecast period. /RCL
&&
.HYDROLOGY...Moderate rainfall is forecast to occur across
Mendocino and northern Trinity counties through part of tonight.
Currently 1 to 1.5 inches is expected in the vicinity of the
Redwood Valley, Potter Valley, and Helena burn scars. Locally
higher rainfall amounts cannot be ruled out. Thus, the Flood Watch
for interior Mendocino County has been maintained through late
tonight, and an additional Flood Watch is in effect through this
evening for northern Trinity County.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...High Wind Warning until 5 PM PST this afternoon for CAZ104-109.
Wind Advisory until 7 PM PST this evening for CAZ102-103-105>108-
111.
Wind Advisory until 4 PM PST this afternoon for CAZ101-110-112-
113.
Flood Watch until 10 PM PST this evening for CAZ107.
Flood Watch through late tonight for CAZ110-113.
NORTHWEST CALIFORNIA COASTAL WATERS...Gale Warning until 7 PM PST
this afternoon for PZZ470.
Storm Warning until 7 PM PST this evening for PZZ450-455-475.
&&
Visit us at http://www.weather.gov/eureka
Follow us on Facebook and Twitter at:
http://www.facebook.com/NWSEureka
http://www.twitter.com/nwseureka
For forecast zone information
see the forecast zone map online:
http://www.weather.gov/eureka/zonemap.pngHazardous weather outlook, Nov 15, 11:26 AM PST, 7 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Eureka CA 1126 AM PST Wed Nov 15 2017 CAZ104-109-161930- Southwestern Humboldt-Mendocino Coast- 1126 AM PST Wed Nov 15 2017 ...WIND ADVISORY IN EFFECT UNTIL NOON PST TODAY... ...HIGH WIND WARNING IN EFFECT UNTIL 5 PM PST THIS AFTERNOON... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. Wind gusts to 60 mph in exposed locations. A High Wind Warning is currently in effect. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ110-113-161930- Northwestern Mendocino Interior-Southeastern Mendocino Interior- 1126 AM PST Wed Nov 15 2017 ...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. A Wind Advisory is currently in effect. Gusts up to 50 mph today. A Flood Watch is currently in effect for wildfire burn scar areas around Redwood and Potter Valleys. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ101-112-161930- Coastal Del Norte-Southwestern Mendocino Interior- 1126 AM PST Wed Nov 15 2017 ...WIND ADVISORY IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. A Wind Advisory is currently in effect. Gusts to 40 mph in exposed locations. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. CAZ102-103-105>108-111-161930- Del Norte Interior-Northern Humboldt Coast- Northern Humboldt Interior-Southern Humboldt Interior- Northern Trinity-Southern Trinity-Northeastern Mendocino Interior- 1126 AM PST Wed Nov 15 2017 ...WIND ADVISORY IN EFFECT UNTIL 7 PM PST THIS EVENING... This hazardous weather outlook is for northwest California. .DAY ONE...This afternoon and tonight. A Wind Advisory is currently in effect. Gusts to 40 mph in exposed locations. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 15, 7:05 PM PST | Gale Warning | EKA | 3 hr | |
| Nov 16, 8:14 AM PST | Small Craft Advisory | EKA | 7 hr | |
| Nov 16, 3:20 PM PST | Winter Storm Warning | EKA | Del Norte, Humboldt | 90 min |
| Nov 16, 3:20 PM PST | Winter Weather Advisory | EKA | Del Norte, Humboldt, Trinity | 12 hr |
Nearby
Small Craft Advisories in California, 2017Every small craft advisory in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.